Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

nicole

Members
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nicole

  • Rank
    Advanced Member
  • Birthday 05/12/1965

Contact Methods

  • MSN
    nicolestorer@bellsouth.net
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    Floirda

Recent Profile Visitors

1,050 profile views
  1. I have a very tough week before my period but when it gets here I am good. About 3 days after the end and also during ovulation I have major anxiety, dizzy and overall yucky. Hope you feel better. Nicole
  2. EM, I had a positive EBV when I was 23 and all these symptoms started after a bout of mono. I was then misdiagnosed with SVTs and treated with a beta blocker for 3 years then I seemed to get better. Now 15 years later its back and my new doctor dx me with POTS and I am getting better with meds. Over the years all the doctors tested my thryoid but always was normal. Think I should do another EBV panel? What is your doctor looking at? I know my problems started with the mono. Thanks Nicole (you can email me direct)
  3. Hope all of you had a Wonderful Holiday. I am so sorry to hear others have these symptoms also but it does lighten my mind a bit. I think I just over did it and I am a little hormonal. Thanks for all your responses. Nicole
  4. Happy Christmas Eve, I want to know if any of you experience the feeling of the floor moving while standing. I have not ever passed out but these past 2 days I have been feeling pretty off. Some of my symptoms are; tingling in lips and nose, dizzy, tight chest, weak and a little anxious. My blood pressure is looking okay at 112/73 with help of proamatine. I am on Celexa so I am not going into full fledge panic mode but I did take a quarter of Klonipin to help. Any suggestions on how to get rid of these I have a very busy Holiday 26 people coming. Thanks Nicole
  5. Thanks for your support. The side affects do seem to be getting better, I went Christmas shopping all day and didn't have any problems at all. I am sitting here feeling like my old self. Hope I stay this way. Have a great Holiday. Nicole
  6. Hi Stacey, I do get dizzy driving. I always have salt and gatoraide with me. I know some of my symptoms are because of pots but I also know that I have made them worse with my fears. I am afraid of passing out even though I never have. When I start feeling really bad I will pull off somewhere and put my feet up. My doctors told me to try to live as normal as I can and with the proamatine and celexa I am on my way. Stay positive and have a great holiday.
  7. I start getting nervous just knowing that I have to drive somewhere. It has totally limited my life, I used to drive an hour to work and I had to quit, now when I look for a job I try to look within a 15 minute radius. I can feel what you are feeling. As I posted earlier I started Celexa to try to get me thru it. Dont let it over take your life. Mine started with driving and has moved into other aspects of my life. When I drive now (which is all the time, I have an 11 year old) I listen to books on tape from the library, they make me forget my fears. Good luck to you and you are not alone.
  8. Hi, I started Celexa 2 weeks ago, 10 mg split into 4. Just wanted to know if any of you that are on it have had the side affect of feeling a little drunk, confused and minor anxiety. My mind seems to wonder and think of negative things on this med. It is scary taking something that could change your personality. Thanks for any help/imput.
  9. Thank you for your imput, I went to the doctor yesterday, my internist and my cardiologist decided Celexa would be the best choice for me. I am gonna start this weekend (when my family is around) I am a nervous nilly when it comes to trying new meds. I am sooo looking forward to not being full of anxiety.
  10. Good morning, I am going to see a new internist on Tuesday and I want to go back on some kind of anti-depressant. I am always nervous about starting new meds. I am on Proamatine 2.5 three times a day. Seems to be working okay but I need something for energy and anxiety. ANY SUGGESTIONS on a SSRI would be greatly appreciated. I tried Celexa (only for 3 days) gave me tachycardia but that was before I knew I had Pots. So the fast heart rate could be from the POTS not the Celexa. I used Paxil for 3 years with minor side affects, weight gain, sexual and just plain unemotional to all things. Have any of you tried Effexor, I read up on it and it has the added benefit of raising blood pressure. I am still learning about POTS, I was dx about 4 months ago. Thanks for all your help Nicole
  11. I would like to thank all of you for your responses. I am going to make an appt. with my primary to discuss going back on the ssri. I was seeing a woman about anxiety but that part has lessened with the proamatine. I just seem to get wild mood swings now and then. I feel a bunch better knowing that this is just another part of the pots, it kinda puts it in prospective and I am able to get thru it. Thanks again for all your help
  12. Depression do any of you experience it on a regular basis? I notice that I can go thru the day okay and then all of a sudden I get major blues. It just hits me out of the blue. More often than not anxiety will accompany the sadness. It can really be overbearing, I really have nothing to be sad about (well maybe the pots, but I am alive and from what I understand the pots wont kill me?). I am considering going back on an SSRI. I just want to make sure that I do the right thing having pots. My primary doctor is not educated in pots so I kinda have to lead him a bit. Please let me know if any of you get the blues, please
  13. My doctor has not put me on florinef. What does it do that the proamatine doesn't? My pressure seems to be good on 2.5mg 3xday of proamatine (around 110/70). I eat alot of salt and drink lots of water. Would I feel better on the florinef?
  14. Hi everyone, I am wondering if any of you experience hair loss. I started on the proamatine- 2 months ago and now when I wash my hair I seem to lose alot of hair. Also, I am getting acne is this a side affect?
  15. Hi, Your symptoms sound just like mine did. When I was 23 my heart rate went up to 200 and I got all the same symptoms as you (normal BP). They rushed me to the hospital and then the doctor wheel started. I was put on tenormin and xanax then told I had tachycardia. I lost tons of weight then got pregnant and felt normal again. I felt good for about 12 years then I thought I was having panic attacks and the cycle started again, this time I went on paxil and was told I needed an ablation (SVT) thank God I did not get it. Three years later went off paxil and again it started. I took the TTT and it was negative but my great cardiologist recognized the symptons and told me to research pots with low BP and tachycardia. I now eat lots of salt, water and Proamatine and I am starting to feel almost normal. Dont give up it took me 15 years. I am so glad you can still work, I am now able to go back myself.
×
×
  • Create New...